Per citar aquest document: http://ddd.uab.cat/record/1934
Residue currents of the Bochner-Martinelli type
Passare, Mikael
Tsikh, August
Yger, Alain

Data: 2000
Resum: Our objective is to construct residue currents from Bochner-Martinelli type kernels; the computations hold in the non complete intersection case and provide a new and more direct approach of the residue of Coleff-Herrera in the complete intersection case; computations involve crucial relations with toroidal varieties and multivariate integrals of the Mellin-Barnes type.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 1 (2000) , p. 85-117, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_44100_02


33 p, 270.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir